MathSciNet Relay Station
MathSciNet bibliographic data
MR877371 (88d:58093) 58F20 (54H20)
Xiong, Jin Cheng Set of almost periodic points of a continuous self-map of an interval. Acta Math. Sinica (N.S.) 2 (1986), no. 1, 73–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement